Nausea and Moodiness!

Hello All,

I am now on day 10 of taking the Champix and am still smoking (am quitting tomorrow). I was sent home from work earlier today due to extreme nausea, although i have not actually been sick, although i probably could if i 'went' to the bathroom.

My boyfriend has also picked up on me being extremely moody since taking the tablets.

I appreciate people will have experienced the same side effects, has anyone any advice on how to get over them.

Thanks

Becci

x

1 Reply

oldestnewest
  • The sickness and moodiness

    Hello Becci,

    The sickness is helped if treated like morning sickness, ie eat something as early as you can before taking first tablet. Don't get hungry, nibble crackers or fruit throughout the day, waiting to lunchtime to eat will make the sickness worse. Both my husband and daughter in law became moody and down right argumentative after taking champix, so like you, any advice on that would be appreciated.

    Good luck and hang in there it will be worth it in the end, if your boyfriend is brave, I suggest more hugs, if he's prepared to risk it lol

You may also like...